An inverse problem for the Maxwell equations in a medium with anisotropic conduction
Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1780-1787
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_10_a15,
author = {T. P. Pukhnacheva},
title = {An inverse problem for the {Maxwell} equations in a medium with anisotropic conduction},
journal = {Differencialʹnye uravneni\^a},
pages = {1780--1787},
year = {1982},
volume = {18},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_10_a15/}
}
T. P. Pukhnacheva. An inverse problem for the Maxwell equations in a medium with anisotropic conduction. Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1780-1787. http://geodesic.mathdoc.fr/item/DE_1982_18_10_a15/